MAUDE Adverse Event Report: Intervascular SAS Intergard Standard Knitted bifurcated graft; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter

Intervascular SAS Intergard Standard Knitted bifurcated graft; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Model Number IGK1809
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to intervascular that during the surgical procedure, porosity of the graft was identified at several locations, resulting in bleeding from multiple positions.The bleeding stopped spontaneously and the patient is currently in good condition.The patient is well and stable.Complaint (b)(4).
 
Event or Problem Description
Complaint (b)(4).
 
Additional Manufacturer Narrative
(4111) as part of the investigation, procedure and patient information has been requested to the surgeon to better understand the reported event.The following information has been provided on august-20th-2026: the patient underwent an aortic aneurysm resection and aortobifemoral bypass using an 18 × 9 mm dacron graft for the treatment of a tasc ii type d lesion associated with an abdominal aortic aneurysm (aaa) and leriche syndrome.The patient's medical history included hypertension, hypercholesterolemia, cardiomyopathy, and myocardial infarction (mi).The patient was receiving antiplatelet therapy preoperatively.Pre-operative coagulation parameters were pt 13.1 seconds, aptt 25.2 seconds, and inr 1.09.After declamping, diffuse bleeding occurred through the graft and graft porosity.The bleeding lasted approximately 2 to 3 minutes and ceased spontaneously.The estimated intraoperative blood loss was 300-400 ml.The procedure was prolonged by approximately 5 minutes.A transfusion of packed red blood cells (prbcs) was required.The length of hospital stay was prolonged by 1 day.(11/ 213) one retention sample from same sterilization lot number was selected based on the same coating and same textile parameters as the involved device.A water permeability testing was performed on the retention sample.The test result indicated a value which is within product specifications (< 5 ml/cm²/min).(3331/3233) the device history records review is still ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
Corrected data: h3 - added information about device remaining implanted in the patient.H4 - added manufacture date.H5 - added labeled for single use "yes." h6 - type of investigation added codes 4117 and 4109.(4111) as part of the investigation, procedure and patient information has been requested to the surgeon to better understand the reported event.The following information has been provided on august 20th 2026: the patient underwent an aortic aneurysm resection and aortobifemoral bypass using an 18 × 9 mm dacron graft for the treatment of a tasc ii type d lesion associated with an abdominal aortic aneurysm (aaa) and leriche syndrome.The patient's medical history included hypertension, hypercholesterolemia, cardiomyopathy, and myocardial infarction (mi) and benign prostatic hyperplasia (bph).The patient was receiving platelet inhibitors, statins, antihypertensive, tamsulosin and aspirin therapy preoperatively.Pre-operative coagulation parameters were pt 13.1 seconds, aptt 25.2 seconds, and inr 1.09.After declamping due to porosity of the graft there was bleeding for around 300-400ml which lasted around 2-3 minutes and ceased spontaneusly.The procedure was prolonged by approximately 5 minutes.A transfusion of packed red blood cells (prbcs) was required.The length of hospital stay was prolonged by 1 day.

Brand Name
Intergard Standard Knitted bifurcated graft
Common Device Name
Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Manufacturer (Section D)
Intervascular SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
Intervascular SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
+033()442084646
MDR Report Key50591580
Report Number2242352-2026-00012
Device Sequence Number21349074
Product Code DSY
UDI-Device Identifier00384401000495
UDI-Public(01)00384401000495
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Importer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
Report Date (Section F) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIGK1809
Device Catalogue NumberIGK1809
Device Lot Number22G21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/20/2026
Event Location Hospital
Date Report to Manufacturer09/08/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale
Date Report Sent to FDA09/08/2026